New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

diaba
Regular Member


Date Joined Aug 2009
Total Posts : 175
   Posted 3/22/2014 1:19 PM (GMT -6)   
I just started the gaviscon ad from the UK(ordered it from amazon)It is helping with my lpr symptoms, but is making me so tired. Has anyone else experienced this?, it helps me sleep, but I feel tired the whole next day, and I feel cold. which ingredient would cause this?

thx, diana

rjdriver
Regular Member


Date Joined Dec 2013
Total Posts : 63
   Posted 3/22/2014 4:31 PM (GMT -6)   
There are so many different versions of Gaviscon that it's hard to tell what's in yours. But two of the ingredients commonly used, potassium carbonate and magnesium carbonate can both make you a little drowsy. But the effect shouldn't last into the next day.

diaba
Regular Member


Date Joined Aug 2009
Total Posts : 175
   Posted 3/25/2014 8:27 PM (GMT -6)   
thanks, maybe its the saccharin(sp?) in it. I stopped taking it after 2 days and think I'm getting lpr rebound now, bummer...
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 25, 2018 8:13 PM (GMT -6)
There are a total of 2,955,711 posts in 324,247 threads.
View Active Threads


Who's Online
This forum has 162245 registered members. Please welcome our newest member, Mela14.
361 Guest(s), 9 Registered Member(s) are currently online.  Details
notsosicklygirl, matsukichu, Confused2910, JOKERWILD477, Wotan, Mothertime, FLBeachgal, Livingforhope, 1hopeful1